# SDR SWAA2013021312621

- Difficulty date: February 4, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB STA 446-503 HAS CORROSION 26-033.  CUT OUT DAMAGED AREA DIM 4 "X 3/4" IAW B717 SRM 53-00-055 FIG 205.  FABRICATED DOUBLER FROM 7075 T6 .032 DIM 7 1/4"X 5 7/8" PO 90014369 FILLER FROM 7075-T6 .020 DIM 3 3/4X 7/8 PO 90015962 IAW B717 S
